# SDR YENA200320

- Difficulty date: August 7, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 2,032 hours, 759 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING FAULT AFTER GEAR RETRACTION.  RESET BOTH FEED BACK SENSORS AT NOSE WHEEL STEERING.  PERFORMED OPERATIONS CHECK IAW MM 32-51-00-710-001.  NO FAULT NOTICED DURING OPS CHECK OF SYSTEM.  WORKING NORMAL.
